MathSciNet Relay Station
MathSciNet bibliographic data
MR269635 (42 #4530) 12.80 (14.00)
Risch, Robert H. The solution of the problem of integration in finite terms. Bull. Amer. Math. Soc. 76 1970 605–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement